Skip to Content

Taking Synthroid 150 mcg tab what can be done to help with joint pain in leg and hip?

Responses (1)

smileyhappy 28 Mar 2012

Destiny,

Your levels of thyroid need to be checked to make sure you are not hypothyroid. Muscle and joint aches in legs are a symtom of hypothyroid.

Do you have an Endocrinologist? That's who you shoud see for this.

Smileyhappy

destinyb5 29 Mar 2012

Went to Endocrinologist today. Thyroid were removed in 2005 Had an ultrasound today. Dr. says the reoccurance of acid-reflux is causing
what feels like something is in my throat, was given two prescriptions.
Have appointment for July to have checked again, not unless problem
get worst. Had gained weight, need to lose, to help with joint pain.
Thanks for your help and concern.

smileyhappy 29 Mar 2012

Hi Destiny,

Glad everything went well for you. That good old acid reflux eh? I have that from a lazy sphincter and now am on Nexum. Thank God for some prescriptions. Hope you feel better soon!

Smileyhappy

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions